, I think it is a great thing that you took the time, thought out, and ask for advice concerning your high blood pressure
and the interactions that may/may not occur depending on the substances, its always better safe than sorry (or in most cases dead).
Yes if someone with High BP stimulants
wouldn't only have negative effects, stimulants once active in your system automatically raise your blood pressure along with body temperature, and heart rate among other central nervous system changes.
/opioids, basically the opposites of stimulants- "uppers" are CNS depressants
, so they actually lower blood pressure, lowers heart rate, slows down your breathing rate to where its regulated at a very slow and light pace, it also causes respiratory depression causing more the larger the dose that is taken, and slows and relaxes muscle and body movements/functions.
So if youa re on a medication that is used to lower your BP I would just be a little more cautious if you take opiates because if youa re already lowering it with your daily medicatiion and then take opiates say recreationally or for pain that may cause the depression to get so bad that breathing stops. Drugs
such as clonidine
, which was introduced and at first prescribed for lowering high BP now seems to be also commonly prescribed for detoxing off of opiates due to its great aid with amny of the side effects
withdrawal-the hot/cold flashes, sweats, chills, goosebumps,restlessness, aches, spasms, and insomnia.
What SWIM has to be even more cautious about is taking both stimulants and depressants together if they already have issues with blood pressure to begin with. Your body gets royally confused and almost goes haywire, cuz theres one substances flowing throughout your CNS trying to increase your heart rate, raise your body temp., get your blood pressure higher, but then at the same exact time you have a substance that is just as strong telling your CNS to actually slow down, lower your blood pressure, relax everything, breathing, heart rate, just chill out, and when those two mix though you cant really feel them conflicting it definitely causes problems for your body and CNS, and makes it get to the point to where itll try to do both are do some stimulatory effects and some depressants effects and I can definitely tell you it usually causes people to freak out and take a trip to the good ol hospital.
Or you could be good and feel great from taking both of them , every indiividual is different and everyone has their own unique body issues, so when it comes down to it, its a gamble that most people end up taking...christos